# SDR ASAA2015062112169

- Difficulty date: June 21, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 17,514 hours, 5,124 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXPERIENCED SATCOM LOCKUP DURING POWER TRANSFER.  ACFT GROUNDED.  ACCOMPLISHED QRH SATCOM LOCK UP CHECK LIST, CORRECTED DISCREPANCY.
